MAUDE Adverse Event Report: ORTHOSPACE LTD. INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB

ORTHOSPACE LTD. INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB
Catalog Number 0131
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient had a subcutaneous development of ¿cottage cheese¿ type consistency.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: patient complication probable root cause: process: spacer not manufactured to specification, incorrect material used during manufacture, incorrect packaging or error in packaging process causes exposure to humidity or high temperatures.Application: use of expired product, wrong storage conditions, re-use of single-use device, use of contrast media, wrong patient or device selection, patient not following rehab procedure.The reported failure mode will be monitored for future reoccurrence.The manufacturing date is unknown.
 
Additional Manufacturer Narrative
Correcting probable root causes listed below as per quality engineer review these are the most applicable: this complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: patient complication probable root cause: application use of expired product wrong storage conditions re-use of single-use device use of contrast media wrong patient or device selection patient not following rehab procedure.The reported failure mode will be monitored for future reoccurrence.The manufacturing date is unknown.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per additional review, the below is the updated investigation conclusion.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: patient complication probable root cause: application - patient reaction/allergy sensitivity with or - surgical procedure introduces active/latent infection - wrong patient selection - general reaction to procedure the reported failure mode will be monitored for future reoccurrence.Stryker will continue to monitor for any reports or trends.

Brand Name
INSPACE US MEDIUM
Common Device Name
SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB
Manufacturer (Section D)
ORTHOSPACE LTD.
7 halamish st.
caesarea CA 30795 79
IS  3079579
Manufacturer (Section G)
ORTHOSPACE LTD.
7 halamish st.
caesarea CA 30795 79
IS   3079579
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19486602
Report Number3016573902-2024-00005
Device Sequence Number15434908
Product Code QPQ
UDI-Device Identifier17290013396058
UDI-Public17290013396058
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
DEN200039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0131
Device Lot Number091123-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer05/13/2024
05/13/2024
06/30/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date09/19/2024
09/23/2024
07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown